CIPRO reaction

by Robert Heimowitz
(NJ)

My email address is Bob@techsourcetools.com.

I had an abcess on my rear end. My Dr. gave me Cipro for 1 week. I didn't start to have side effects until about the end of my medication so I finished it. My joints are all cracking. My pain is not bad, just a little. My circulation has been affected. My hands and feet get cold when they seldom did in the past.

I had several surgeries, in the past, on my left ACL and my left knee now gets tight, especially when I don't exercise.

My blood pressure has spiked.

I have gone to a Rheumatologist last week and he took blood and did an xray of my hand and left knee. He acknowledges that it is probably a reaction to the Cipro. I am waiting for his test results. How do I move this out of my systems faster?

Thank you,

Robert

Comments for CIPRO reaction

Click here to add your own comments

Get my book ASAP
by: Kerri Knox, RN- The Immune Queen!

Hi Robert,

I'm so sorry to hear about your condition since you took Cipro. At least you have a doctor that is willing to admit that it might be a problem of being Cipro, most people aren't so lucky and their docs won't admit that Cipro can lead to such problems.

In any case, I would suggest that you get and follow the instructions in my book,The Levaquin Tendonitis Solution in order to get on the track to healing as fast as possible. I've outlined an entire program for you to follow to get better as quick as possible.

I hope that you feel better soon.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Stomach problems from this reaction as well.
by: Anonymous

I am taking a probiotic everyday and it has helped my stomach a lot.

Nutrition and Prolotherapy
by: Cat

Hi Bob,

Sorry to hear that you have had some nasty Ciprofloxacin Side Effects, but at least your GP recognized it for what it is. Having been in a similar sort of situation myself, and not finding any comforting news on the Internet nearly drove nuts. However, this is what I did, with very positive results. I followed the nutritional advise in the Tendonitis Experts book, which was later backed up by my fantastic doctor that has got me back on my feet. Nutrition seems to be vital in gettingbthe body to rebuild new tendon and ligament tissue. I was told that the cracking joint noises you are hearing is laxity in the tendons and ligaments around the joint which means that it is not supported properly, hence the pain. For me, thus was corrected by a series of prolotherapy injections and being uber careful to make sure ALL of the meat I was eating was 100% grass fed and antibiotic free. Especially in chicken as chickens are given Floroquine antibiotics in their water ..... the last thing you need now is more of the drug that did this to you in your system.

Good luck,
Cat.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video